# SDR MYWA2017072600175

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 30,117 hours, 27,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654688263
- Condition: Damaged
- Location: Bs 1124-1126
- Part time: 30,117 hours, 27,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI,  FOUND WEAR MARKS IN THE TAIL SECTION, UPPER LEFT SIDE, BS 1124 TO 1126. REPAIRED IAW SRM 51-10-17.2.
